Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffer from panic attacks. On zapiz, serlift. Feeling dizzy and weakness. Medication side effects?

i m sufferring from panic attack from last 1 year ..As per Doctor's prescription 2 days before, I took Serlift 50, Mirnite 7.5, and zapiz 0.25 before sleeping after the dinner and rejunex OD and zapiz 0.25 next day after beakfast. I am feeling dizziness after that and quite weekness. I stopped taking it immediatly. but still i m feeling dizziness. what should i do now?
Asked On : Sat, 27 Apr 2013
Answers:  3 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is not unusual to have these side effects from the medications. However I understand your concern regarding having stopped the medication. Please consult your psychiatrist as it is usually helpful to do so. I recommend that you do not stop taking the medication until you have a serious side effect like rashes, etc. The side effects usually go away after a few days to weeks. I hope this helps. Take care and have a lovely day!
Answered: Sat, 27 Apr 2013
I find this answer helpful
Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Serlift (Sertraline) and Mirnite (Mirtazapine) are anti-depressant / anti-anxiety medication. Zapiz (Clonazepan) is an anti-anxiety / sedative medication.

It is likely that the symptoms of dizziness / weakness are due to the side effects of the medication. I would advise you to report these side effects to your doctor so that appropriate adjustment of your medication can be done. Drink plenty of water and take adequate rest and your symptoms will subside gradually.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 29 Apr 2013
I find this answer helpful
Psychiatrist Dr. Gourav Monga's  Response
Welcome to health care magic
I can understand your situation. I appreciate your effort to seek online support.

Serlift contains sertraline and mirnite contains mirtazapine. These drugs can initially cause sedation and thus can cause dizziness. Don't stop them abruptly as they can precipitate withdrawl syndrome. Consult a psychiatrist for detailed evaluation and readjustment of the dosage. Following treatment strategies would be helpful-

1) Antidepressants like SSRIs (escitalopram, sertarline, paroxetine etc)
2) Antianxiety agents like clonazepam, lorazepam, alprazolam etc
3) Psychotherapy/ Counselling sessions
4) Relaxation techniques like yoga, meditation, deep breathing etc

Hope it helps
Good luck
Dr. Gourav Monga
Consultant Psychiatrist
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor